Box-Jenkins univariate modelling for climatological time series analysis: an application to the monthly activity of temperature inversions

Davies, T. D. and Milionis, A. E. (1994) Box-Jenkins univariate modelling for climatological time series analysis: an application to the monthly activity of temperature inversions. International Journal of Climatology, 14 (5). pp. 569-579. ISSN 0899-8418

Full text not available from this repository.
Item Type: Article
Depositing User: LivePure Connector
Date Deposited: 30 Jan 2021 01:22
Last Modified: 13 May 2021 16:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/78704
DOI: 10.1002/joc.3370140507

Actions (login required)

View Item View Item